TitleDual attitude and parameter estimation of passively magnetically stabilized nano satellites
Publication TypeJournal Article
Year of Publication2014
AuthorsBurton, R., S. M. Rock, J. Springmann, and J. Cutler
JournalActa Astronautica
Volume94
Pagination145 - 158
ISSN0094-5765
Keywords<!– Tag Not Handled –><keyword id=
URLhttp://www.stanford.edu/group/arl/sites/default/files/public/publications/burton2013_acta_astronautica.pdf
DOIhttp://dx.doi.org/10.1016/j.actaastro.2013.08.017

Last modified Mon, 23 Sep, 2013 at 23:43